# SDR SIMA201908054001

- Difficulty date: August 4, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 43,270 hours, 38,691 cycles
- System (JASC): 2310 · HF Communications System
- Part: Switch
- Condition: Stuck
- Location: Fo Microphone
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STUCK MICROPHONE COMMS 2,  T/S & FOUND F/O GLARESHIELD PTT STUCK IN TX POSITION, RELEASED SWITCH & MESSAGE EXTINGUSHED.   REMOVED AND REPLACED FIRST OFFICER`S PTT SWITCH IAW AMM 23-51-03 OPS CHECK GOOD.
